# SDR 2013FA0000058

- Difficulty date: January 25, 2013
- Submitted: January 26, 2013
- Operation: General aviation
- Aircraft: N877CA
- Make and model: Beech 58
- Aircraft serial: TH1727
- Aircraft time: 9,340 hours
- Engine: Cont IO550C
- Engine time: 865 hours
- Propeller: Mcauly 3AF32C512
- System (JASC): 7414 · Magneto/Distributor
- Part: Bearing
- Part number: K3320
- Part serial: NA
- Condition: Seized
- Location: Right Magneto
- Part time: 865 hours
- Component: Magneto, Slick, 6310
- Component part number: 6310
- Stage of operation: TX
- How discovered: O
- Nature of condition: R
- Precautionary procedure: D

## Discrepancy

DURING ENGINE RUN-UP BEFORE TAKE OFF WHEN THE RIGHT ENGINE RIGHT MAGNETO WAS CHECKED THERE WAS EXCESSIVE RPM DROP. AIRCRAFT RETRUNED TO BLOCK. RIGHT ENGINE, RIGHT MAGNETO WAS REMOVED AND FOUND VERY HARD TO ROTATE BY HAND. OPENED MAGNETO AND FOUND NO VISUAL INDICATION OF CAUSE.  IT IS BELIEVED THE ROTOR BEARINGS WERE FAILING.  INSTALLED NEW MAGNETO AND RETURNED AIRCRAFT TO SERVICE.
